# SDR DALA13000225812

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 35,428 hours, 11,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  DENT BETWEEN STRINGER 18 & 19L 4 FT FWD OF L2 DOOR.  MEASURED DEPTH 0.105.  INSPECTED DENT IAW SRM 53-00-01 FOUND TO BE WITHIN LIMITS OF FIGURE 101, NOTE A AND DETAIL 111.  FAILED NOTE J OF SRM 53-00-01 WAVINESS LIMIT SHOWN IN SRM 51-10-01, FIG 3.
